# SDR DALA1130909875

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT MOUNT LWR BEAM SUPPORT STRUCTURE CORNER ANGLE CLIP CRACKED, VIEWED THRU ACCESS DOOR PNL 8212.  REMOVED ANGLE CLIP PER SRM DC9 51-30-1, FABBED ANGLE CLIP DWG 9915500 TRAVELER 8736011001 LOCATED & DRILLED HOLES PER SRM DC -9  51-10-4 INSTALLED ANGLE CLIP PER SRM DC-9 51-30-5 PG 1 AT NR 2 PYLON AFT MOUNT LWR BEAM SUPPORT.
